# SDR AALA202312138181

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,536 hours, 8,888 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR IS HARD TO OPEN AND CLOSE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
